# SDR CALA0400063

- Difficulty date: January 26, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 14,743 hours, 5,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD PIT FLOOR SUPPORT ANGLE CORRODED AT STA 500I.  A NEW FLOOR SUPPORT ANGLE WAS INSTALLED IAW SRM 51-40-02.
